Dynamics of species in a model with two predators and one prey

Ta Viet Ton, Nguyen Trong Hieu

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

In this paper, we study a predatorprey model which has one prey and two predators with BeddingtonDeAngelis functional responses. Firstly, we establish a set of sufficient conditions for the permanence and extinction of species. Secondly, the periodicity of positive solutions is studied. Thirdly, by using Liapunov functions and the continuation theorem in coincidence degree theory, we show the global asymptotic stability of such solutions. Finally, we give some numerical examples to illustrate the behavior of the model.

Original languageEnglish
Pages (from-to)4868-4881
Number of pages14
JournalNonlinear Analysis, Theory, Methods and Applications
Volume74
Issue number14
DOIs
Publication statusPublished - Oct 1 2011

Fingerprint

Beddington-DeAngelis Functional Response
Liapunov Function
Continuation Theorem
Coincidence Degree Theory
Permanence
Stability of Solutions
Predator-prey Model
Global Asymptotic Stability
Predator
Prey
Extinction
Periodicity
Positive Solution
Numerical Examples
Sufficient Conditions
Asymptotic stability
Model

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

Dynamics of species in a model with two predators and one prey. / Ton, Ta Viet; Hieu, Nguyen Trong.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 74, No. 14, 01.10.2011, p. 4868-4881.

Research output: Contribution to journalArticle

@article{325978d6e92f4ef58fb489bb7c970a63,
title = "Dynamics of species in a model with two predators and one prey",
abstract = "In this paper, we study a predatorprey model which has one prey and two predators with BeddingtonDeAngelis functional responses. Firstly, we establish a set of sufficient conditions for the permanence and extinction of species. Secondly, the periodicity of positive solutions is studied. Thirdly, by using Liapunov functions and the continuation theorem in coincidence degree theory, we show the global asymptotic stability of such solutions. Finally, we give some numerical examples to illustrate the behavior of the model.",
author = "Ton, {Ta Viet} and Hieu, {Nguyen Trong}",
year = "2011",
month = "10",
day = "1",
doi = "10.1016/j.na.2011.04.061",
language = "English",
volume = "74",
pages = "4868--4881",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "14",

}

TY - JOUR

T1 - Dynamics of species in a model with two predators and one prey

AU - Ton, Ta Viet

AU - Hieu, Nguyen Trong

PY - 2011/10/1

Y1 - 2011/10/1

N2 - In this paper, we study a predatorprey model which has one prey and two predators with BeddingtonDeAngelis functional responses. Firstly, we establish a set of sufficient conditions for the permanence and extinction of species. Secondly, the periodicity of positive solutions is studied. Thirdly, by using Liapunov functions and the continuation theorem in coincidence degree theory, we show the global asymptotic stability of such solutions. Finally, we give some numerical examples to illustrate the behavior of the model.

AB - In this paper, we study a predatorprey model which has one prey and two predators with BeddingtonDeAngelis functional responses. Firstly, we establish a set of sufficient conditions for the permanence and extinction of species. Secondly, the periodicity of positive solutions is studied. Thirdly, by using Liapunov functions and the continuation theorem in coincidence degree theory, we show the global asymptotic stability of such solutions. Finally, we give some numerical examples to illustrate the behavior of the model.

UR - http://www.scopus.com/inward/record.url?scp=79957889029&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79957889029&partnerID=8YFLogxK

U2 - 10.1016/j.na.2011.04.061

DO - 10.1016/j.na.2011.04.061

M3 - Article

AN - SCOPUS:79957889029

VL - 74

SP - 4868

EP - 4881

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 14

ER -